Please use this identifier to cite or link to this item: https://hdl.handle.net/10593/10484
Title: On pernicious recursion
Authors: Fries, Peter H.
Issue Date: 1972
Publisher: Adam Mickiewicz University
Citation: Studia Anglica Posnaniensia, vol. 4 (1972), pp. 35-50
URI: http://hdl.handle.net/10593/10484
ISSN: 0081-6272
Appears in Collections:Studia Anglica Posnaniensia, 1972 vol. 4

Files in This Item:
File Description SizeFormat 
04_fries.pdf4.2 MBAdobe PDFView/Open
Show full item record



This item is licensed under a Creative Commons License Creative Commons